Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 85, Number 1

All articles in this issue are freely accessible.

Nonnegative rectangular matrices having certain nonnegative $W$-weighted group inverses
S. K. Jain.
Proc. Amer. Math. Soc. 85 (1982), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647886
On the distribution of self-numbers
U. Zannier.
Proc. Amer. Math. Soc. 85 (1982), 10-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647887
Hypercentral residuals of a join of subnormal subgroups
Jennifer Whitehead.
Proc. Amer. Math. Soc. 85 (1982), 15-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647888
On holomorphic functions satisfying $f(z)(1-z^{2})≤1$ in the unit disc
Karl-Joachim Wirths.
Proc. Amer. Math. Soc. 85 (1982), 19-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647889
Weighted norm inequalities for the Hardy-Littlewood maximal function
Wo Sang Young.
Proc. Amer. Math. Soc. 85 (1982), 24-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647890
Centers and nearest points of sets
P. Szeptycki and F. S. Van Vleck.
Proc. Amer. Math. Soc. 85 (1982), 27-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647891
Quotients of Banach spaces of cotype $q$
Gilles Pisier.
Proc. Amer. Math. Soc. 85 (1982), 32-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647892
A fixed point theorem for the sum of two mappings
Olga Hadžić.
Proc. Amer. Math. Soc. 85 (1982), 37-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647893
Some expansion formulas for a class of singular partial differential equations
Abdullah Altin.
Proc. Amer. Math. Soc. 85 (1982), 42-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647894
Sur le volume des zéros des fonctions holomorphes et bornées dans la boule de $C^{n}$
Éric Amar.
Proc. Amer. Math. Soc. 85 (1982), 47-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647895
The bidual of $C(X,E)$
Michael Cambern and Peter Greim.
Proc. Amer. Math. Soc. 85 (1982), 53-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647896
An elementary proof about the order of the elements in a discrete group
G. Crombez.
Proc. Amer. Math. Soc. 85 (1982), 59-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647897
On boundary values of holomorphic functions on balls
Josip Globevnik.
Proc. Amer. Math. Soc. 85 (1982), 61-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647898
A note on holomorphic imbeddings of the classical Cartan domains into the unit ball
Yoshihisa Kubota.
Proc. Amer. Math. Soc. 85 (1982), 65-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647899
Oscillation criteria for the sublinear Schrödinger equation
Hiroshi Onose.
Proc. Amer. Math. Soc. 85 (1982), 69-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647900
Bernstein’s theorem for the polydisc
S. H. Tung.
Proc. Amer. Math. Soc. 85 (1982), 73-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647901
Peak sets for the real part of a function algebra
Eggert Briem.
Proc. Amer. Math. Soc. 85 (1982), 77-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647902
On steady incompressible three-dimensional hydromagnetic flows
G. Prasad and T. Singh.
Proc. Amer. Math. Soc. 85 (1982), 79-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647903
Lie products, closed geodesics and Fuchsian groups
Alan F. Beardon.
Proc. Amer. Math. Soc. 85 (1982), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647904
On the Liouville theorem for harmonic maps
Hyeong In Choi.
Proc. Amer. Math. Soc. 85 (1982), 91-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647905
Maximal extensions of first-countable spaces
Toshiji Terada and Jun Terasawa.
Proc. Amer. Math. Soc. 85 (1982), 95-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647906
Collectionwise normality without large cardinals
Franklin D. Tall.
Proc. Amer. Math. Soc. 85 (1982), 100-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647907
A Plücker equation for curves in real projective space
J. R. Quine.
Proc. Amer. Math. Soc. 85 (1982), 103-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647908
Paracompactness of Pixley-Roy hyperspaces. I
Hidenori Tanaka.
Proc. Amer. Math. Soc. 85 (1982), 108-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647909
Paracompactness of Pixley-Roy hyperspaces. II
Hidenori Tanaka.
Proc. Amer. Math. Soc. 85 (1982), 113-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647909
A formula for deviation from commutativity: the transfer and Steenrod squares
Richard P. Kubelka.
Proc. Amer. Math. Soc. 85 (1982), 119-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647910
Quadratic Morse-Smale vector fields which are not structurally stable
Carmen Chicone and Douglas S. Shafer.
Proc. Amer. Math. Soc. 85 (1982), 125-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647911
Homological embedding properties of the fibers of a map and the dimension of its image
John J. Walsh.
Proc. Amer. Math. Soc. 85 (1982), 135-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647912
A space of pointwise countable type and perfect maps
Haruto Ohta.
Proc. Amer. Math. Soc. 85 (1982), 139-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 647913